# SDR ASOA201810237174

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 44,915 hours, 34,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP HAS BROKEN WIRES AT FRAME 46.  REPAIRED FLOOR PROXIMITY STRIP WIRES AT FRAME 46 IN ACCORDANCE WITH SWPM 20-21-00.
